KUBIK: Jurnal Publikasi Ilmiah Matematika

KUBIK: Jurnal Publikasi Ilmiah Matematika is a scientific journal published by the Mathematics Department UIN Sunan Gunung Djati Bandung in collaboration with ADMAPETA (Association of Lecturers and Programs of Mathematics Studies and Mathematics Education Program PTKIN. This journal contains scientific papers from academics, researchers, and practitioners about research on pure and applied Mathematics.

KUBIK: Jurnal Publikasi Ilmiah Matematika has been accredited Sinta 5 by Ministry of Research, Technology and Higher Education, Republic of Indonesia as an academic journal (SK Dirjen Dikti Nomor: 30/E/KPT/2019).

KUBIK: Jurnal Publikasi Ilmiah Matematika is published twice a year in May and November. Each paper is original work in the fields of pure and applied Mathematics.

Subjects that are suitable for publication include, but are not limited to, the following fields:
  • Fuzzy Systems and their Applications
  • Geometry Theories and their Applications
  • Graph Theories and their Applications
  • Real Analysis and its Applications 
  • Operations Research and its Applications
  • Statistical Theories and their Applications
  • Dynamical Systems and their Applications
  • Mathematical Modeling and its Applications
  • Discrete Mathematics and its Applications
  • Computer Science and its Applications
  • Actuarial Mathematics and its Applications

Thus, we invite academics, researchers, and practitioners to participate in submitting their work to this journal.


Journal Homepage Image

Vol 7, No 1 (2022): KUBIK: Jurnal Publikasi Ilmiah Matematika

Full Issue

View or download the full issue PDF

Table of Contents


(1) Faizal Ade Rahmahuddin Abdullah, ID Scoupus: 57211667630; Marine Disaster Research Center, Korea Institute of Ocean Science and Technology (KIOST), Korea, Republic of
(2) Elvi Syukrina Erianto, UIN Sunan Gunung Djati Bandung, Indonesia
(1) Salsabila Ayu Pratiwi, Universitas Pendidikan Indonesia, Indonesia
(2) Dewi Rachmatin, Universitas Pendidikan Indonesia, Indonesia
(3) Rini Marwati, Universitas Pendidikan Indonesia, Indonesia
(1) Fevi Hanesti, Universitas Jambi, Indonesia
(2) Wardi Syafmen, Universitas Jambi, Indonesia
(3) Syamsyida Rozi, Universitas Jambi, Indonesia
(1) Rismawati Ramdani, Scopus ID: 55851423500, Jurusan Matematika, Fakultas Sains dan Teknologi, UIN Sunan Gunung Djati Bandung, Indonesia
(2) Desi Laswati Suwandi, ,  
(1) Ilfi Nur Diana, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia
(1) Ratih Hadiantini, Prodi Manajemen, Universitas Informatika dan Bisnis Indonesia (UNIBI), Indonesia, Indonesia
(2) Ayu Nike Retnowati, Prodi Manajemen, Universitas Informatika dan Bisnis Indonesia (UNIBI), Indonesia, Indonesia